# SDR 03FDEA01228

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310
- Aircraft serial: 400
- Aircraft time: 26,570 hours, 21,779 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Aft Cargo Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISE ALTITUDE 2C ENROUTE MEM 2 FLAS 22 CARGO COMPD SMOKE DETECT 22 AFT SMOKE   LIGHT ILLUMINATED WITH ECAM DEPICTION. DECLARED EMER 7 DIVERTED TO DISCHARGED AGENT 1 PER CHECKLIST 2C FOLLOWED BY AGENT 2 PER CHECKLIST. A CAPT AND FO  REPORTED SMOKE INDICATION ON OF HD AND ECAM FOR AFT CARGO. CREW SAID THEY   NEVER SMELLED SMOKE IN COCKPIT. AD SMELL ODOR WHEN THE AFT CARGO DOOR WAS FIRST OPENED.    NO SMOKE OR ODOR WAS FOUND IN ANY OTHER COMPARTMENT. R 27D LT AND RT WATER SEPARATOR BAGS PRECAUTIONARY REF MM 21-51-16- REPLACED ALL 4 SMOKE DETECTORS IN THE AFT AND BULK CARGO PITS IAW MM 26-16-11-4
